# SDR CA060627004

- Difficulty date: June 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 37,029 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31035851
- Condition: Failed
- Location: Torque Sensor
- Part time: 964 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FRONT SCAVENGE PUMP DRIVE GEAR SHAFT SHEARED IN THE SCAVENGE PUMP, DUE TO THE SCAVENGE PUMP BUSHING THAT SEIZED FROM OIL STARVATION AND METAL CONTAMINATION CAUSED BY THE TORQUE SENSOR BEARING. THE OIL PRESSURE PUMP SHAFT AND BUSHING ALSO HAVE WEAR ON THEM DUE TO OIL STARVATION. THE TORQUE SENSOR BEARING PART NUMBER 3103585-1 FAILED JAMMING UP THE GEAR CAUSING THE BEARING OUTER RETAINER TO HAVE EXCESSIVE WEAR ON IT. THE INNER AND OUTER BEARING RACES AND BALLS HAVE WEAR DAMAGE ON THEM ALSO DUE TO THE FAILED BEARING.
